# SDR CA070711005

- Difficulty date: July 11, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 11,696 hours
- Engine: Lyc O320D2J
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 05142031
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DEFECT REPORTED IN THE JOURNEY LOG BOOK THAT RT SEAT WOULD NOT ADJUST.  REMOVED SEAT, INSPECTED, AND FOUND THE SEAT BOTTOM FRAME CRACKED COMPLETELY IN (2) PIECES.  AREA IS DIFFICULT TO INSPECT BECAUSE OF UPHOLSTERY INSTALLATION.  LOWEST TIME IN THE FLEET. (TC NR 20070711005)
